MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SP 3.7MM 14M M OCTAGON; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SP 3.7MM 14M M OCTAGON; DENTAL IMPLANT
Model Number SPB14
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that implant failed because it was fractured in the neck.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.Pma/510(k) number: k011245 and k002188.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL TAPERED SP 3.7MM 14M M OCTAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15603043
Report Number0002023141-2022-02580
Device Sequence Number2328651
Product Code DZE
UDI-Device Identifier00889024017191
UDI-Public(01)00889024017191(17)221130(10)63739317
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K082639
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2022
Device Model NumberSPB14
Device Catalogue NumberSPB14
Device Lot Number63739317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale